# SDR SIMA20251108001

- Difficulty date: November 8, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N792JB
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000064
- Aircraft time: 53,529 hours, 34,903 cycles
- Engine: Ge CF348E2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

ENG 2 LP AND HP VIB IN AMBER RANGE (5.9). COULDN'T BE CONTROLLED BY CHECKLIST PROCEDURES. ENG 2 FIRE DET FAIL. ENG 2 CONTROL FAULT. ENG 2 NO DISPATCH. EMERGENCY DECLARED. RETURN TO FIELD. REPLACED #2 ENGINE IAW ENVOY EMB-170 W/C 71-00-01-400-801.
